MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-709-E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that during a primary knee procedure, when the insert was removed during the packaging, the surgeon noted the locking wire was disengaged from the polyethylene.The device was removed from the field without contact the patient.A second device was used to complete the surgery with no delay.A rep was present for and witnessed the event.The usage sheet with the wasted device noted and pictures were provided.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event was confirmed via photographs.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs note the following: photos show the device with biological material throughout.Device condition could not be determined via photos provided.The locking wire was shown to be attached to the insert but not fully seated confirming the reported disassociation event.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported device was not returned however photographs were provided for review.The photographs note the following: photos show the device with biological material throughout.Device condition could not be determined via photos provided.The locking wire was shown to be attached to the insert but not fully seated confirming the reported disassociation event.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INSERT #7 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12116175
Report Number0002249697-2021-01130
Device Sequence Number3362160
Product Code MBH
UDI-Device Identifier07613327337464
UDI-Public07613327337464
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number5531-G-709-E
Device Catalogue Number5531-G-709-E
Device Lot NumberA38WLE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/05/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR